MAUDE Adverse Event Report: Scientia Vascular Aristotle Colossus; Guidewire

Scientia Vascular Aristotle Colossus; Guidewire
Model Number 01322
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the event occurred during an aspiration thrombectomy and an aristotle colossus guidewire broke during the procedure.The physician noted the wire was initially difficult to pull back into the zoom 7x catheter with moderate resistance like other times when a wire felt a little sticky, but it came back.As it was removed from the hub, there was a longer, very thin strand that looked unwound attached to the tip.The physician assumed that must have broken off on the back table when the fellow or tech was handling it, but they were not paying attention to that and were looking at the fluoro screen completing the procedure.This was a one pass, successful aspiration thrombectomy, and the wire was only inserted once, and the wire was only shaped once.The physician did not see any wire left in the patient at the end of the procedure and nothing needed to be retrieved.There was no adverse impact on the patient from the malfunctioned guidewire.

Brand Name
Aristotle Colossus
Common Device Name
Guidewire
Manufacturer (Section D)
Scientia Vascular
2460 south 3270 west
west valley city UT 84119
Manufacturer (Section G)
Scientia Vascular
2360 south 3270 west
west valley city UT 84119
Manufacturer Contact
joshua verlac
2460 south 3270 west
west valley city, UT 84119
MDR Report Key50897777
Report Number3009546466-2026-00055
Device Sequence Number5904119
Product Code MOF
UDI-Device Identifier00818075010691
UDI-Public00818075010691
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K222437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01322
Device Catalogue NumberACL-200-002
Device Lot Number052424
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Imperative Care Zoom 7x Aspiration Catheter.
Patient SexMale